Log In Sign Up

merina IUD...vent


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 28th, 2011, 04:46 PM
jenny poo27's Avatar Platinum Supermommy
Join Date: Jul 2007
Location: Alberta, Canada
Posts: 5,960
I had my IUD place just a week an a half ago (on the 16th) and i cant believe I got talked into getting this stupid thing
This is my second one i had one placed in July of 2007 after having Matthew and a bled and had horrible cramps until I had it removed in September...
and now I have been bleeding since i got it put in and i hate it. If I had some go go gadget arms id probably remove it myself.
I dont know if I should give it some time and see what happens or throw a stink and get it taken out. I go for an u/s on april 4th to check placement and back to my doctor on april 11th
__________________

Reply With Quote
  #2  
March 1st, 2011, 07:22 AM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
Sorry you're dealing with this.
__________________
Reply With Quote
  #3  
March 2nd, 2011, 08:34 AM
(not so patiently) WTTC
Join Date: Feb 2011
Location: Southern CA
Posts: 2,203
I had some bleeding and discharge for about 6 weeks when mine was placed Nov '10. After the 6 weeks, there has not been a hint that it is even there, all bleeding, discharge, and cramping are non existant (along with no af at all!). I would say give it some time. The Mirena is still thinning your lining, and that takes some time.
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 05:52 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0